D. Bartoli and L. Storme, Bounds on the number of rational points of algebraic hypersurfaces over finite fields, with applications to projective Reed-Muller codes, Advances in Mathematics of Communications, vol.10, issue.2
DOI : 10.3934/amc.2016010

M. Giulietti, On plane arcs contained in cubic curves, Finite Fields and Their Applications, pp.69-90, 2002.

J. W. Hirschfeld, Projective Geometries Over Finite Fields, Oxford Mathematical Monographs, 1998.

G. Lachaud, The parameters of projective Reed???M??ller codes, Discrete Mathematics, vol.81, issue.2, pp.81-217, 1990.
DOI : 10.1016/0012-365X(90)90155-B

F. Rodier and A. Sboui, Les Arrangements Minimaux et Maximaux d'Hyperplans dans P n (Fq), C. R. Acad. Sc. Paris, Ser. I, pp.344-287, 2007.
DOI : 10.1016/j.crma.2007.01.006

R. Rolland, The second weight of generalized Reed-Muller codes in most cases, Cryptography and Communications, pp.19-40, 2010.
DOI : 10.1007/s12095-009-0014-2

URL : https://hal.archives-ouvertes.fr/hal-01079448

A. Sboui, Second highest number of points of hypersurfaces in F n q , Finite Fields and their Applications, pp.444-449, 2007.

A. Sboui, Special numbers of rational points on hypersurfaces in the <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>n</mml:mi></mml:math>-dimensional projective space over a finite field, Discrete Mathematics, vol.309, issue.16, pp.5048-5059, 2009.
DOI : 10.1016/j.disc.2009.03.021

R. Schoof, Nonsingular plane cubic curves over finite fields, Journal of Combinatorial Theory, Series A, vol.46, issue.2, pp.183-211, 1987.
DOI : 10.1016/0097-3165(87)90003-3

URL : http://doi.org/10.1016/0097-3165(87)90003-3

A. B. Sørensen, Projective Reed-Muller codes, IEEE Transactions on Information Theory, vol.37, issue.6, pp.1567-1576, 1991.
DOI : 10.1109/18.104317

A. B. Sørensen, On the number of rational points on codimension-1 algebraic sets in Pn(Fq), Discrete Mathematics, pp.321-334, 1994.
DOI : 10.1016/0012-365X(93)E0009-S

W. C. Waterhouse, Abelian Varieties over Finite Fields, Annales Scientifiques de l' ´ Ecole Normale Supérieure, pp.521-560, 1969.